Spaces of Riesz $B$-potentials
Doklady Akademii Nauk, Tome 334 (1994) no. 3, pp. 278-280
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_334_3_a6,
author = {L. N. Lyakhov},
title = {Spaces of {Riesz} $B$-potentials},
journal = {Doklady Akademii Nauk},
pages = {278--280},
year = {1994},
volume = {334},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_334_3_a6/}
}
L. N. Lyakhov. Spaces of Riesz $B$-potentials. Doklady Akademii Nauk, Tome 334 (1994) no. 3, pp. 278-280. http://geodesic.mathdoc.fr/item/DAN_1994_334_3_a6/